Alert archive / Alaska / Red Flag Warnings in 2007
Red Flag Warning 15, NWS Anchorage, AK
NWS Anchorage, AK issued this red flag warning at Jun 10, 2007, 2:47 AM AKDT. It took effect at Jun 10, 2007, 2:00 PM AKDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2007, 2:47 AM AKDT (10:47 UTC)
- In effect from
- Jun 10, 2007, 2:00 PM AKDT
- Expired
- Jun 10, 2007, 8:49 PM AKDT
- In force
- 7 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK61 PAFC 101547 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 747 AM ADT SUN JUN 10 2007 AKZ141-110400- /X.NEW.PAFC.FW.W.0015.070610T2200Z-070611T0500Z/ COPPER RIVER BASIN- 747 AM ADT SUN JUN 10 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING FOR LOW HUMIDITY IN THE COPPER RIVER BASIN... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT THIS EVENING FOR LOW HUMIDITY IN THE COPPER RIVER BASIN. THE WARM TEMPERATURES AND DRY AIRMASS OVER THE COPPER RIVER BASIN WILL PERSIST THROUGH THIS EVENING BRINGING RELATIVE HUMIDITIES TO 15 PERCENT OR LESS IN AREAS OF THE COPPER RIVER BASIN THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
2 follow-up statements
000 WWAK61 PAFC 110000 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 400 PM ADT SUN JUN 10 2007 AKZ145-110600- /X.EXB.PAFC.FW.W.0015.000000T0000Z-070611T0600Z/ SUSITNA VALLEY- 400 PM ADT SUN JUN 10 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR THE SUSITNA VALLEY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 10 PM ADT THIS EVENING. THE WARM TEMPERATURES AND DRY AIRMASS OVER THE SUSITNA VALLEY WILL PERSIST THROUGH THIS EVENING BRINGING RELATIVE HUMIDITIES TO 15 PERCENT OR LESS IN AREAS OF THE SUSITNA VALLEY THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-110500- /X.CON.PAFC.FW.W.0015.000000T0000Z-070611T0500Z/ COPPER RIVER BASIN- 400 PM ADT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY IN THE COPPER RIVER BASIN... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING FOR LOW RELATIVE HUMIDITY IN THE COPPER RIVER BASIN. THE WARM TEMPERATURES AND DRY AIRMASS OVER THE COPPER RIVER BASIN WILL PERSIST THROUGH THIS EVENING BRINGING RELATIVE HUMIDITIES TO 15 PERCENT OR LESS IN AREAS OF THE COPPER RIVER BASIN THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMANENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 110449 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 849 PM ADT SUN JUN 10 2007 AKZ145-110600- /X.CAN.PAFC.FW.W.0015.000000T0000Z-070611T0600Z/ SUSITNA VALLEY- 849 PM ADT SUN JUN 10 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES HAVE STARTED TO RECOVER AS TEMPERATURES BEGIN TO COOL. $$ AKZ141-110600- /X.CAN.PAFC.FW.W.0015.000000T0000Z-070611T0500Z/ COPPER RIVER BASIN- 849 PM ADT SUN JUN 10 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES HAVE STARTED TO RECOVER AS TEMPERATURES BEGIN TO COOL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 10, 12:00 AM AKDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 10, 12:00 AM AKDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 500 AM ADT SUN JUN 10 2007 .SHORT TERM FORECAST... A SKINNY RIDGE STRETCHES ACROSS ALASKA FROM KOTZEBUE SOUTHEAST TO MIDDLETON ISLAND. A WEAK TROUGH IS DRAPED ACROSS SOUTHWEST ALASKA BUT IS PRODUCING VERY LITTLE IN THE WAY OF PRECIPITATION. A SMALL CLOSED LOW OVER EASTERN ALASKA IS MOVING SOUTHWEST AND PRODUCING SOME SHOWERS...BUT NO LIGHTNING. THIS LOW WILL STALL OVER THE MIDDLE OF THE STATE BY THIS AFTERNOON. THE INCREASE IN MOISTURE (MAINLY ALOFT) AND CYCLONIC FLOW SHOULD ALLOW SOME CONVECTIVE ACTIVITY THIS AFTERNOON AND EVENING OVER THE COPPER AND SUSITNA ZONES...AND ISOLATED THUNDERSTORMS AS WELL. HUMIDITIES WILL VERY LOW AGAIN OVER THE COPPER RIVER VALLEY TODAY AS THE INCREASE IN MOISTURE WILL BEGIN AT UPPER LEVELS AND ONLY SLOWLY WORK INTO THE LOWER LEVELS OVER THE NEXT COUPLE OF DAYS. BASICALLY PLEASANT LATE SPRING WEATHER FOR THE MOST PART EARLY THIS WEEK WITH TEMPERATURES GENERALLY ABOVE NORMAL. .LONG TERM FORECAST... THE GLOBAL MODELS ARE IN VERY GOOD AGREEMENT THROUGH AT LEAST DAY TEN WITH RIDGES TO THE NORTH AND SOUTH OF ALASKA AND ABOVE NORMAL HEIGHTS AND WEEK FLOW OVER THE STATE. THE STORM TRACK WILL REMAIN WELL TO THE SOUTH OF THE STATE. SO THIS MEANS DIURNAL CONVECTIVE SHOWERS...AND TEMPERATURES MOSTLY ABOVE NORMAL. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...NONE. MARINE...NONE. FIRE WEATHER...RED FLAG WARNING 141. LUDWIG JUN 07
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:00 PM AKDT | Small Craft Advisory | AFC | 24 hr | |
| Jun 9, 11:00 PM AKDT | Small Craft Advisory | AFC | 60 min | |
| Jun 10, 11:00 AM AKDT | Small Craft Advisory | AFC | 60 hr |
Nearby
Red Flag Warnings in Alaska, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.